# SDR ASAA2015092913280

- Difficulty date: September 29, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,370 hours, 8,758 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250275060
- Condition: Failed
- Location: Nr 2 Fire Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE HANDLE NOT ILLUMINATING ON TEST.  ACFT GROUNDED.  REPLACED MW0325 HARNESS, OPS CK NORMAL REF MM 26-11-00.
